For EDITORS

For READERS

All Issues

Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 977-991                                                                DOI:10.11948/2017061
A new half-discrete Hilbert-type inequality in the whole plane
Bicheng Yang and Bing He
Keywords:Half-discrete Hilbert-type inequalitym, Hermite-Hadamard''s inequality, weight function, equivalent form, gamma function.
Abstract:
      By the use of Hermite-Hadamard''s inequality and weight functions, a new half-discrete Hilbert-type inequality in the whole plane with multi-parameters is given. The constant factor related to the gamma function is proved to be the best possible. The equivalent forms, two kinds of particular inequalities, and the operator expressions are considered.
PDF      Download reader